Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Translation-invariant cones of functions on semi-simple lie groups


Author: Harry Furstenberg
Journal: Bull. Amer. Math. Soc. 71 (1965), 271-326
MathSciNet review: 0177062
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97–205 (French). MR 0084713 (18,907i)
  • 2. Gustave Choquet, Le théorème de représentation intégrale dans les ensembles convexes compacts, Ann. Inst. Fourier Grenoble 10 (1960), 333–344 (French). MR 0126709 (23 #A4003)
  • 3. G. Choquet et J. Deny, Sur l'équation de convolution µ = µ * σ, C. R. Acad. Sci. Paris 250 (1960), 799-801.
  • 4. N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • 5. E. B. Dynkin, Non-negative eigenfunctions of the Laplace-Beltrami operator and Brownian motion in certain symmetric spaces, Dokl. Akad. Nauk SSSR 141 (1961), 288–291 (Russian). MR 0132607 (24 #A2447)
  • 6. Harry Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335–386. MR 0146298 (26 #3820)
  • 7. I. M. Gel′fand, Spherical functions in symmetric Riemann spaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 5–8 (Russian). MR 0033832 (11,498b)
  • 8. Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455 (26 #2986)
  • 9. L. H. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509–526. MR 0145038 (26 #2575)
  • 10. Calvin C. Moore, Compactifications of symmetric spaces, Amer. J. Math. 86 (1964), 201–218. MR 0161942 (28 #5146)
  • 11. Séminaire Sophus Lie, Théorie des algèbres de Lie, École Normale Supérieure 1954/1955.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11283-6
PII: S 0002-9904(1965)11283-6



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia